# SDR VGQY2010081700115

- Difficulty date: August 17, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Filed by: St Engineering Aerospace Services Company Pte. Ltd, repair station VGQY082L
- Aircraft: N815SA
- Make and model: Boeing 747-2L5B
- Aircraft serial: 22107
- Aircraft time: 96,368 hours, 19,493 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 65B020482
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REPLACEMENT OF RIGHT WING I/B TRAILING EDGE FLAP O/B DEFLECTION CONTROL ROLLER AS PER NRC NO: 0667, FOUND ROLLER FITTING CRACKED.  ROLLER FITTING ASSEMBLY REMOVED AND REPLACED PER B747 SRM 51-30-02 REV 117.
